# SDR SWAA2023052552311

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 37,802 hours, 23,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J HOOK FOR FWD ENTRY DOOR SLIDE LOOSE.<[01] TIGHTENED J HOOK FOR L1 DOOR BY USING HAND PRESSURE TO CLOSE J HOOK PER SIP
